# SDR CHQA201000029

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 23,264 hours, 21,833 cycles
- Engine: Allsn AE3007A
- Engine time: 18,101 hours, 15,597 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 4756DE
- Condition: Delaminated
- Location: Cockpit
- Part time: 11,532 hours, 12,309 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO THE FIRST OFFICER'S WINDSHIELD DELAMINATING.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD IAW ERJ 145 AMM 56-10-01.
